# SDR VNAA0805013

- Difficulty date: May 9, 2008
- Submitted: July 14, 2008
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 9,725 hours, 9,949 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STRONG CHEMICAL ODOR COMING FROM VENTILATION SYSTEM.  CREW ELECTED TO RETURN TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE RIGHT ENGINE WASH FROM THE PREVIOUS NIGHTS MAINTENANCE CAUSING THE SMELL.  MAINTENANCE PERFORMED ENGINE GROUND RUNS TO DISSIPATE THE SOLUTION IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  NO CHEMICAL SMELLS AFTER GROUND RUNS AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
